someone please help about a year ago my throat was a little iratated stuffiness in face and my left neck limp noid was swelled i smothered some course of antibiotics and it went away although the lympnoid stayed swelled has been for about a year about six months ago my throat got really red and irratated severley red i went to the doctor two courses of antis no responce he sent me to a ears nose and throat specialist gave me lodrane d12 told me to use a humidifier and a sinus rinse so my syptoms now are my tonsil crypts are very swollen severly red left side is really bad where the really red part is in the pharnyx i can take my finger and pull it theres like a little hole that gets white stuff in it around what i think is my toncil crypts are like a ditch erosion on both sides one side is worse very very red a white streak in behind the left cheek where the red ends and now my inside of my nostrills are really red white muccus back of my throat it looks pretty bad i tried a steroid no results and i get a white coating on the tongue at times looks like my neck has swelled no stripp and i almost forgot i gargle salt water every day my tongue fills like it is stressed i quite smoking i went to my next visit to the ears nose specialist he numbs me up runs a lite threw my nose down my throat said he didnt see a growth vocal chrords ok said they was some cheesy stuff in behind my nosrills i had some scaring there to said my tonsil was scared or had a erosion he diagnosed me with acid reflex while i do get heartburn not that often this is quite a bit of damage does anyone nows if this sounds familiar or right what is causing bthe inflamation in my face no problems eating or swallowing some times fills like i have something in the center of my throat and i smotherReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?